MathSciNet Relay Station
MathSciNet bibliographic data
MR1267036 (95c:58025) 58C28 (41A60 58G18)
Berry, M. V.; Howls, C. J. Overlapping Stokes smoothings: survival of the error function and canonical catastrophe integrals. Proc. Roy. Soc. London Ser. A 444 (1994), no. 1920, 201–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement